MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25034UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure, one resolute onyx drug eluting stent was inserted into the guide catheter but not implanted.On the same day, the patient suffered elevated cardiac enzymes.The patient recovered.The investigator assessed the event as not related to the index device or anti-platelet medication.The cec adjudicated the event as a non q wave mi (target vessel) mdt extended historical peri-pci.The mi occurred in the lad.The cec also adjudicated stent thrombosis as no event.
 
Additional Manufacturer Narrative
The patient has a medical history of ef (ejection fraction) of 15-20%.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was confirmed that the resolute onyx stent that was inserted into the guide catheter but not implanted, did not contribute to the mi.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed mi as non q wave mi (tv), scai definition peri-pci.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8077666
Report Number9612164-2018-03236
Device Sequence Number19413739
Product Code NIQ
UDI-Device Identifier00643169556850
UDI-Public00643169556850
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2019
Device Catalogue NumberRONYX25034UX
Device Lot Number0008652842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer10/18/2018
12/12/2018
10/18/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date11/16/2018
01/09/2019
03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age59 YR
Patient Weight70